# SDR CALA2021112902175

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004820303
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL SHAPE SILL IS CORRODED PER NR 9292359 / 20359 GEN B Y V892442 SPEC # A3NB-53-3-6187 RMVD AND RPLD R2 DOOR SHAPE SILL IAW SRM 51-72-11-911-002 REPAIR ED TOPCOAT IAW SRM 51-85-12-911-002 BY MECH V061742 INSP BY V077 960
